MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK GDC-10 360 7MM X 20CM SR; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK GDC-10 360 7MM X 20CM SR; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M003346720SR0
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device is not available.
 
Event or Problem Description
It was reported that the subject coil got deployed in the microcatheter itself and the coil was removed.The procedure was completed with another of the same device without clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual inspection of the device revealed the main coil had detached;however, it could not be confirmed if the coil had detached 'itself'.No anomalies were noted on the introducer sheath and the delivery wire.Functional testing could not be performed due to the condition of the returned device.In the case of this complaint, it was reported that: 'the coil got deployed in the micro catheter itself'.The additional information states that friction was encountered between the coil and the catheter during the procedure.Based on the investigation results and available information, an assignable cause of procedural factors - cause traced to component failure will be assigned to this investigation.The issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the device directions for use (dfu) but due to procedural and/or anatomical factors during use, the device performance was limited.

Brand Name
GDC-10 360 7MM X 20CM SR
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7903851
Report Number3008881809-2018-00414
Device Sequence Number169962
Product Code HCG
UDI-Device Identifier04546540689696
UDI-Public04546540689696
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K042539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Catalogue NumberM003346720SR0
Device Lot Number19439457
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2018
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date09/24/2018
Supplement Report FDA Received Date11/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON MICROCATHETER (MEDTRONIC)